Facebook Pixel

Is dark vaginal spotting normal when on seasonique or is it a symptom of pregnancy?

By July 17, 2011 - 11:50am
Rate This

Add a Comment1 Comments

Hi Pleasehelp345,

Yes--spotting in between periods is a side effect of seasonique. Here is a complete list of the side effects straight from their website:

The side effects associated with Seasonique are similar to those of other birth control pills, including bleeding or spotting between periods, nausea, breast tenderness and headache. Additional side effects reported by >5% of women taking Seasonique in clinical trials were heavy bleeding, weight gain and acne. Like other birth control pills, prescription Seasonique has serious risks including blood clots, stroke and heart attack. Smoking increases these risks, especially if you’re over 35.

For more FAQ's, visit: https://www.seasonique.com/what-to-expect/faqs/what-are-the-side-effects-with-seasonique/#4316

All the best,


July 17, 2011 - 1:38pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!